Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2018, Volume 73, Issue 6(444), Pages 197–198 (Mi umn9857)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief Communications

Observations on discretization of trigonometric polynomials with given spectrum

B. S. Kashinab, V. N. Temlyakovbc

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
b Lomonosov Moscow State University
c University of South Carolina, Columbia, SC, USA

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 14.W03.31.0031
This research was carried out with the support of a grant from the Government of the Russian Federation (project no. 14.W03.31.0031).


DOI: https://doi.org/10.4213/rm9857

Full text: PDF file (368 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2018, 73:6, 1128–1130

Bibliographic databases:

MSC: 41A46, 42A05
Received: 01.10.2018

Citation: B. S. Kashin, V. N. Temlyakov, “Observations on discretization of trigonometric polynomials with given spectrum”, Uspekhi Mat. Nauk, 73:6(444) (2018), 197–198; Russian Math. Surveys, 73:6 (2018), 1128–1130

Citation in format AMSBIB
\Bibitem{KasTem18}
\by B.~S.~Kashin, V.~N.~Temlyakov
\paper Observations on discretization of trigonometric polynomials with given spectrum
\jour Uspekhi Mat. Nauk
\yr 2018
\vol 73
\issue 6(444)
\pages 197--198
\mathnet{http://mi.mathnet.ru/umn9857}
\crossref{https://doi.org/10.4213/rm9857}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3881793}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018RuMaS..73.1128K}
\elib{https://elibrary.ru/item.asp?id=36448104}
\transl
\jour Russian Math. Surveys
\yr 2018
\vol 73
\issue 6
\pages 1128--1130
\crossref{https://doi.org/10.1070/RM9857}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000460154500006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85063429946}


Linking options:
  • http://mi.mathnet.ru/eng/umn9857
  • https://doi.org/10.4213/rm9857
  • http://mi.mathnet.ru/eng/umn/v73/i6/p197

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. Dai, A. Prymak, V. N. Temlyakov, S. Yu. Tikhonov, “Integral norm discretization and related problems”, Russian Math. Surveys, 74:4 (2019), 579–630  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    2. V. N. Temlyakov, “Sampling discretization error of integral norms for function classes”, J. Complexity, 54 (2019), 101408, 16 pp.  crossref  mathscinet  isi  scopus
    3. V. N. Temlyakov, “Sampling Discretization of Integral Norms of the Hyperbolic Cross Polynomials”, Proc. Steklov Inst. Math., 312 (2021), 270–281  mathnet  crossref  crossref  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:365
    References:43
    First page:81

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021